# SDR UIEA2019030503483

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,345 hours, 10,246 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880763NBSP
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU IGNITER PLUG WORN OUT.( REMOVED AND REPLACED APU IGNITER PLUGS OPS CHECK NORMAL REF: AMM 49-41-02 )
